Buy Drugs Online:
Drugs Information:
Drugs List
Pronunciation: OX-i-KOE-done/a-SEET-a-MIN-oh-fen
Generic Name: Oxycodone/Acetaminophen
Brand Name: Examples include Endocet and Percocet

Percocet contains acetaminophen. Severe and sometimes fatal liver problems, including the need for liver transplant, have been reported with the use of acetaminophen. Most cases of these liver problems occurred in patients taking excessive doses of acetaminophen (more than 4,000 mg per day). Also, patients who developed these liver problems were often using more than 1 medicine that contained acetaminophen. Discuss any questions or concerns with your doctor.


Percocet is used for:

Relieving moderate to moderately severe pain. Percocet may also be used to treat other conditions as determined by your doctor.

Percocet is a combination of a narcotic and an analgesic/antipyretic. It works in the brain and nervous system to decrease pain.

Do NOT use Percocet if:

  • you are allergic to any ingredient in Percocet
  • you have high blood carbon dioxide levels (hypercarbia) or a certain severe bowel problem (paralytic ileus)
  • you have severely slow or difficult breathing or severe asthma, or you are having an asthma attack
  • you are taking sodium oxybate (GHB)

Contact your doctor or health care provider right away if any of these apply to you.

Before using Percocet:

Some medical conditions may interact with Percocet. Tell your doctor or pha

Pronunciation: pro-JESS-ter-ohn
Generic Name: Progesterone
Brand Name: Crinone and Prochieve

Prochieve Gel is used for:

Supplementing or replacing progesterone in infertile women with progesterone deficiency. It is also used in certain women who do not menstruate and have not responded to lower strengths of Prochieve Gel. It may also be used for other conditions as determined by your doctor.

Prochieve Gel is a hormone. It works by preparing the uterus (womb) for implantation of a fertilized egg and protecting the lining of the uterus. It is also needed for the maintenance of a healthy pregnancy.

Do NOT use Prochieve Gel if:

  • you are allergic to any ingredient in Prochieve Gel
  • you have cancer of the breast, ovary, lining of the uterus, cervix, or vagina; a history of blood clots or clotting problems; vaginal bleeding of unknown cause; or liver disease; or you have had a stroke, a recent miscarriage, or bleeding in the brain

Contact your doctor or health care provider right away if any of these apply to you.

Before using Prochieve Gel:

Some medical conditions may interact with Prochieve Gel. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
  • if you have allergies to medicines, foods, or other substances
  • if you have heart or blood vessel problems, bleeding problems, high bloo
Pronunciation: poe-TASS-ee-uhm EYE-oh-dide
Generic Name: Potassium Iodide
Brand Name: Pima

Pima Syrup is used for:

Treating lung conditions or disease in which mucus complicates the condition (eg, emphysema, bronchial asthma, bronchitis). It may also be used for other conditions as determined by your doctor.

Pima Syrup is an expectorant. It works by thinning mucous secretions (phlegm) in the lungs and making it less sticky. The mucus is easier to cough up. This reduces chest congestion, which helps make your coughs more productive.

Do NOT use Pima Syrup if:

  • you are allergic to any ingredient in Pima Syrup
  • you have iodine poisoning, Addison disease, kidney disease, lung disease, a skin disorder, stomach disorders, tuberculosis, or a history of preexisting thyroid disease
  • you are taking potassium sparing diuretics (eg, spironolactone) or potassium supplements

Contact your doctor or health care provider right away if any of these apply to you.

Before using Pima Syrup:

Some medical conditions may interact with Pima Syrup. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
  • if you have allergies to medicines, foods, or other substances
  • if you have an overactive thyroid

Some MEDICINES MAY INTERACT with Pima Syrup. Tell your health c


Dosage Form: Ophthalmic Ointment,

Description

Polysporin Ophthalmic Ointment (bacitracin zinc and polymyxin B sulfate ophthalmic ointment) is a sterile antimicrobial ointment for ophthalmic use. Each gram contains: bacitracin zinc equivalent to 500 bacitracin units, polymyxin B sulfate equivalent to 10,000 polymyxin B units, and white petrolatum, q.s.

Bacitracin zinc is the zinc salt of bacitracin, a mixture of related cyclic polypeptides (mainly bacitracin A) produced by the growth of an organism of the licheniformis group of Bacillus subtilis var Tracy. It has a potency of not less than 40 bacitracin units per mg. The structural formula for bacitracin A is:

Polymyxin B sulfate is the sulfate salt of polymyxin B1 and B2 which are produced by the growth of Bacillus polymyxa (Prazmowski) Migula (Fam. Bacillaceae). It has a potency of not less than 6,000 polymyxin B units per mg, calculated on an anhydrous basis. The structural formulae are:

Clinical Pharmacology

A wide range of antibacterial action is provided by the overlapping spectra of bacitracin and polymyxin B sulfate.

Bacitracin is bactericidal for a variety of gram-positive and gram-negative organisms. It interferes with bacterial cell wall synthesis by inhibition of the regeneration of phospholipid receptors involved in peptidoglycan synthesis.

Polymyxin B is bactericidal for a variety of gram-negative organisms. It increases the permeability of the bacterial cell membrane by interacting with the phospholipid components of the membrane.

Microbiology: Bacitracin zinc and polymyxin B sulfate together are considered active against the following microorganisms: Staphylococcus aureus, streptococci including Streptococcus pneumoniae, Escherichia coli, Haemophilus influenza

Pronunciation: PYE-oh-GLI-ta-zone/met-FOR-min
Generic Name: Pioglitazone/Metformin
Brand Name: Actoplus Met XR

Pioglitazone/Metformin Extended-Release Tablets may rarely cause a serious and sometimes fatal condition called lactic acidosis. Most of these cases have occurred in diabetic patients who also have certain kidney problems. The risk of lactic acidosis may be greater if you have liver problems, kidney problems, or heart failure. The risk may also be greater in patients who are elderly or who drink alcohol. Lab tests, including kidney function, may be performed while you take Pioglitazone/Metformin Extended-Release Tablets.

Do not begin to take Pioglitazone/Metformin Extended-Release Tablets if you are older than 80 years old unless lab tests show that you do not have decreased kidney function. Do not take it if you have severe infection or low blood oxygen levels, or are dehydrated. Tell your doctor if you take Pioglitazone/Metformin Extended-Release Tablets before you have any surgery or lab procedures.

Contact your doctor right away if you notice symptoms such as muscle pain or tenderness, unusual drowsiness, dizziness or light-headedness, slow or irregular heartbeat, fast or difficult breathing, unusual stomach discomfort, or unusual weakness or tiredness. Contact your doctor right away if you start to feel unusually cold, or if you have a general feeling of being unwell.

Thiazolidinedione antidiabetics such as Pioglitazone/Metformin Extended-Release Tablets may cause or worsen heart failure in some patients. Tell your doctor if you have a history of heart failure. Pioglitazone/Metformin Extended-Release Tablets should not be used to treat patients with moderate to severe heart failure. You will be monitored for signs of heart failure when you start Pioglitazone/Metformin Extended-Release Tablets and when your dose increases. Contact your doctor at

Generic Name: multivitamin with iron and fluoride (MUL tee VYE ta min with EYE urn and FLOOR ide)
Brand Names: MyKidz Iron FL, PhluoriVit with Iron, Poly Vitamin with Fluoride with Iron, Poly-Vi-Flor with Iron, Tri Vites with Fluoride and Iron, Tri-Vi-Flor with Iron

What is Poly-Vi-Flor with Iron (multivitamin with iron and fluoride)?

Multivitamins provide essential vitamins and minerals that are not taken in to the body through diet.

Iron is a mineral that helps maintain your body's red blood cells.

Fluoride strengthens tooth enamel, which helps prevent dental cavities. In most major U.S. communities, fluoride is put into the water supply.

Multivitamin with iron and fluoride is used as a supplement to the diet of infants and children who do not receive adequate fluoride through drinking water. Multivitamin with iron and fluoride is also used to prevent tooth decay in people treated with radiation, which may cause dryness of the mouth and increased risk of tooth decay.

Multivitamin with iron and fluoride may also be used for other purposes not listed in this medication guide.

What is the most important information I should know about Poly-Vi-Flor with Iron (multivitamin with iron and fluoride)?

Taking in too much fluoride can cause an irreversible condition called fluorosis. This condition can permanently damage teeth and possibly other cells in the body.

Do not use this medicine without the advice of a doctor. Multivitamin with iron and fluoride should not be used if the level of fluoride in the drinking water is adequate (0.6 parts per million or higher).Check with your local water department if you are unsure about the level of fluoride in the drinking water.

Be sure that a child using this medicine is not taking in extra amounts of fluoride by swallowing toothpaste, or drinking water from sources that co

Pronunciation: PRAZ-i-KWON-tel
Generic Name: Praziquantel
Brand Name: Biltricide

Praziquantel is used for:

Treating certain worm infections (eg, schistosoma, liver flukes).

Praziquantel is an anthelmintic agent. It works by killing sensitive worms.

Do NOT use Praziquantel if:

  • you are allergic to any ingredient in Praziquantel
  • you have certain worm infections of the eye (ocular cysticercosis)
  • you are breast-feeding
  • you are taking rifampin

Contact your doctor or health care provider right away if any of these apply to you.

Before using Praziquantel:

Some medical conditions may interact with Praziquantel. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
  • if you have allergies to medicines, foods, or other substances
  • if you have liver, kidney, or heart problems, or worm infection of the brain (eg, cerebral cysticercosis)
  • if you have a history of seizures (eg, epilepsy)

Some MEDICINES MAY INTERACT with Praziquantel. Tell your health care provider if you are taking any other medicines, especially any of the following:

  • Azole antifungals (eg, itraconazole, ketoconazole), cimetidine, or erythromycin becau

Generic Name: phenylpropanolamine (fen ill proe pa NOLE a meen)
Brand Names: Acutrim 16 Hour, Acutrim II, Maximum Strength, Acutrim Late Day, Control, Dexatrim, Empro, Mega-Trim, Phenyldrine, Propagest, Propan, Rhindecon, Westrim, Westrim LA

What is Propagest (phenylpropanolamine)?

Phenylpropanolamine is a decongestant. It works by constricting (shrinking) blood vessels (veins and arteries) in your body. Constriction of blood vessels in your sinuses, nose, and chest allows drainage of those areas, which decreases congestion.

Phenylpropanolamine is used to treat the congestion associated with allergies, hay fever, sinus irritation, and the common cold. Phenylpropanolamine also causes a decrease in appetite and is used in some over-the-counter diet aids.

Phenylpropanolamine has been associated with an increased risk of hemorrhagic stroke (bleeding into the brain or into tissue surrounding the brain) in women. Men may also be at risk. Although the risk of hemorrhagic stroke is low, the U.S. Food and Drug Administration (FDA) recommends that consumers not use any products that contain phenylpropanolamine.

Phenylpropanolamine may also be used for purposes other than those listed in this medication guide.

What is the most important information I should know about Propagest (phenylpropanolamine)?

Phenylpropanolamine has been associated with an increased risk of hemorrhagic stroke (bleeding into the brain or into tissue surrounding the brain) in women. Men may also be at risk. Although the risk of hemorrhagic stroke is low, the U.S. Food and Drug Administration (FDA) recommends that consumers not use any products that contain phenylpropanolamine.

Do not take phenylpropanolamine for longer than 7 days if your condition does not improve or if your symptoms are accompanied by a high fever.

Do not take more of this medicat

Class: Anorexigenic Agents and Respiratory and Cerebral Stimulants, Miscellaneous
VA Class: GA751
CAS Number: 50-58-8
Brands: Bontril

Introduction

Amphetamine congener;c anorexigenic agent.a b c d f

Uses for Phendimetrazine Tartrate

Exogenous Obesity

Adjunct to caloric restriction in the short-term management (a few weeks) of exogenous obesity.a b c d f

Use only for short-term monotherapy; not for use in combination with any other drug for weight loss.100 120 d

Phendimetrazine Tartrate Dosage and Administration

General

  • Teach patient to curtail overeating and consume a suitable diet to help induce and maintain weight loss.c

Administration

Oral Administration

Administer conventional tablets orally 2 or 3 times daily, 1 hour before meals.b c f

Administer extended-release capsules orally once daily, 3060 minutes before the morning meal.a c d

Dosage

Available as phendimetrazine tartrate; dosage expressed in terms of the salt.b d

Pronunciation: klor-fen-IHR-ah-meen/sue-do-eh-FED-rin
Generic Name: Chlorpheniramine/Pseudoephedrine
Brand Name: Examples include Deconamine and PediaCare Cold/Allergy

PediaCare Cold/Allergy Liquid is used for:

Relieving symptoms of sinus congestion, sinus pressure, runny nose, and sneezing due to colds, upper respiratory infections, and allergies. It may also be used for other conditions as determined by your doctor.

PediaCare Cold/Allergy Liquid is an antihistamine and decongestant combination. The antihistamine works by blocking the action of histamine, which helps reduce symptoms such as watery eyes and sneezing. The decongestant promotes sinus and nasal drainage, relieving congestion and pressure.

Do NOT use PediaCare Cold/Allergy Liquid if:

  • you are allergic to any ingredient in PediaCare Cold/Allergy Liquid
  • you have severe high blood pressure, severe heart blood vessel disease, rapid heartbeat, or severe heart problems
  • you take sodium oxybate (GHB) or if you have taken furazolidone or a monoamine oxidase inhibitor (MAOI) (eg, phenelzine) within the last 14 days

Contact your doctor or health care provider right away if any of these apply to you.

Before using PediaCare Cold/Allergy Liquid:

Some medical conditions may interact with PediaCare Cold/Allergy Liquid. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement

Generic Name: hydrocortisone rectal (cream, ointment, suppository) (hye dro KORT i zone REK tal)
Brand Names: Anucort-HC, Anumed-HC, Anusol-HC, Cortizone-10 Anal Itch Cream, Hemorrhoidal HC, Hemril-30, Hemril-HC Uniserts, Preparation H Hydrocortisone, Procto-Kit 1%, Procto-Kit 2.5%, Procto-Pak 1%, Proctocort, Proctocream-HC, Proctosert HC, Proctosol-HC, Proctozone HC, Proctozone-H, Recort Plus, Rectasol-HC, Tucks HC

What is hydrocortisone rectal?

Hydrocortisone is a steroid medicine that reduces inflammation in the body.

The information in this medication guide is specific to hydrocortisone rectal cream, ointment, or suppository.

Hydrocortisone rectal is used to treat itching or swelling caused by hemorrhoids or other inflammatory conditions of the rectum or anus.

Hydrocortisone rectal is also used together with other medications to treat ulcerative colitis, proctitis, and other inflammatory conditions of the lower intestines and rectal area.

Hydrocortisone rectal may also be used for purposes not listed in this medication guide.

What is the most important information I should know about hydrocortisone rectal?

The information in this medication guide is specific to hydrocortisone rectal cream, ointment, or suppository.

Do not take hydrocortisone rectal by mouth. It is for use only in your rectum.

This medication comes with patient instructions for safe and effective use. Follow these directions carefully. Ask your doctor or pharmacist if you have any questions. You may need to use this medication for up to 8 weeks.

Call your doctor at once if you have any bleeding from your rectum, feeling short of breath (even with mild exertion), swelling of your ankles or feet, or rapid weight gain.

There may be other drugs that can interact with hydrocortisone rectal. Tell your doctor about all medications you use.

Pronunciation: poe-TAS-ee-um and SOE-dee-um SIT-rates/SIT-rik AS-id
Generic Name: Potassium and Sodium Citrates/Citric Acid
Brand Name: Examples include Cytra-3 and Tricitrates

Potassium and Sodium Citrates/Citric Acid Solution is used for:

Preventing certain types of kidney stones. It also may be used for other conditions as determined by your doctor.

Potassium and Sodium Citrates/Citric Acid Solution is a urinary alkalinizing agent. It neutralizes some of the acid in your urine, which reduces the formation of crystals in your urine that could become kidney stones.

Do NOT use Potassium and Sodium Citrates/Citric Acid Solution if:

  • you are allergic to any ingredient in Potassium and Sodium Citrates/Citric Acid Solution
  • you have high potassium levels in the blood, high aluminum levels in the blood, severe kidney problems, or you are unable to urinate
  • you have untreated Addison disease (an adrenal gland problem) or certain heart problems (heart failure or heart damage)
  • you are taking a product that contains aluminum (eg, antacids)

Contact your doctor or health care provider right away if any of these apply to you.

Before using Potassium and Sodium Citrates/Citric Acid Solution:

Some medical conditions may interact with Potassium and Sodium Citrates/Citric Acid Solution. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal p
Generic Name: prednisolone sodium phosphate
Dosage Form: oral solution
Prednisolone Sodium Phosphate Oral Solution
15 mg (base)/5 mL

Rx only

Prednisolone Sodium Phosphate Oral Solution Description

Prednisolone Sodium Phosphate Oral Solution is a dye free, pale yellow solution. Each 5 mL (teaspoonful) of Prednisolone Sodium Phosphate Oral Solution contains 20.2 mg prednisolone sodium phosphate (15 mg prednisolone base) in a palatable, aqueous vehicle.

Inactive Ingredients: Prednisolone Sodium Phosphate Oral Solution, equivalent to 15 mg prednisolone per 5 mL contains the following inactive ingredients: alcohol 2%, dibasic sodium phosphate, flavor, glycerin, monobasic sodium phosphate, purified water, sodium benzoate, sorbitol solution and sucrose.

Prednisolone sodium phosphate occurs as white or slightly yellow, friable granules or powder. It is freely soluble in water; soluble in methanol; slightly soluble in alcohol and in chloroform; and very slightly soluble in acetone and in dioxane. The chemical name of prednisolone sodium phosphate is pregna-1,4-diene-3,20-dione,11,17-dihydroxy-21-(phosphonooxy)-, disodium salt, (11?)-. The empirical formula is C21H27Na2O8P; the molecular weight is 484.39. Its chemical structure is:

Pharmacological Category: Glucocorticoid

Prednisolone Sodium Phosphate Oral Solution - Clinical Pharmacology

Naturally o

Generic Name: promethazine (Oral route)

proe-METH-a-zeen

Oral route(Syrup)

Promethazine hydrochloride plain oral solution should not be used in pediatric patients less than 2 years of age because of the potential for fatal respiratory depression. Exercise caution when administering to pediatric patients 2 years of age and older and use at the lowest effective dose. Avoid concomitant use of other drugs with respiratory depressant effects .

Oral route(Tablet)

Promethazine hydrochloride should not be used in pediatric patients less than 2 years of age because of the potential for fatal respiratory depression. Exercise caution when administering to pediatric patients 2 years of age and older and use at the lowest effective dose. Avoid concomitant use of other drugs with respiratory depressant effects .

Commonly used brand name(s)

In the U.S.

  • Phenergan
  • Promacot

Available Dosage Forms:

  • Syrup
  • Tablet
  • Elixir

Therapeutic Class: Gastrointestinal Agent

Pharmacologic Class: Antihistamine

Chemical Class: Aliphatic

Uses For Phenergan

Promethazine is used to relieve or prevent the symptoms of hay fever, allergic conjunctivitis (inflammation of the eye), and other types of allergy or allergic reactions. It works by preventing the effects of a substance called histamine, which is produced by the body. Histamine can cause itching, sneezing, runny nose, and watery eyes. It can sometimes close up the bronchial tubes (air passages of the lungs) and make breathing difficult .

Promethazine is also used to prevent and

Commonly used brand name(s)

In the U.S.

  • Amoxil
  • Bactocill
  • Bicillin L-A
  • Cloxapen
  • Crysticillin
  • Dynapen
  • Geocillin
  • Nafcil
  • Pfizerpen
  • Pipracil
  • Principen
  • Staphcillin
  • Ticar
  • Veetids

In Canada

  • Amoxil Pediatric
  • Ampicillin Sodium
  • Apo-Amoxi
  • Apo-Amoxi Sugar-Free
  • Apo-Cloxi
  • Apo-Pen-Vk
  • Gen-Amoxicillin
  • Med Amoxicillin
  • Nadopen V 200
  • Nadopen V 400
  • Novamoxin

Available Dosage Forms:

  • Powder for Suspension
  • Tablet
  • Tablet, Chewable
  • Tablet for Suspension
  • Tablet, Extended Release
  • Capsule
  • Powder for Solution
  • Suspension
  • Solution
  • Syrup

Uses For penicillin

Penicillins are used to treat infections caused by bacteria. They work by killing the bacteria or preventing their growth.

There are several different kinds of penicillins. Each is used to treat different kinds of infections. One kind of penicillin usually may not be used in place of another. In addition, penicillins are used to treat bacterial infections in many different parts of the body. They are sometimes given with other antibacterial medicines (antibiotics). Some of the penicillins may also be used for other problems as determined by your doctor. However, none of the penicillins will work for colds, flu, or other virus infections.

Penicillins are available only with your doctor's prescription.

Once a medicine has been approved for marketing for a certain use, expe

Generic Name: pyrantel (pie RAN tell)
Brand Names: Antiminth, Ascarel, Pin-X, Pinworm Caplets, Pinworm Medicine

What is Pinworm Medicine (pyrantel)?

Pyrantel is an "antihelmintic," or anti-worm, medication. It prevents worms from growing or multiplying in your body.

Pyrantel is used to treat infections caused by worms such as pinworm and roundworm.

Pyrantel may also be used for purposes other than those listed in this medication guide.

What is the most important information I should know about Pinworm Medicine (pyrantel)?

Take the whole dose of pyrantel. It can be taken with food or on an empty stomach at any time during the day.

Follow your doctor's instructions or the instructions that accompany the package about treatment; about washing of clothes, linens, and towels; and about household disinfecting. Pinworm infections are easily spread from one person to another.

Who should not take Pinworm Medicine (pyrantel)?

Before taking pyrantel, talk to your doctor about any other medical conditions that you have. Pyrantel should not be used if you have liver disease or if you have had an allergic reaction to this medicine in the past.

Do not take pyrantel without first talking to your doctor if you are pregnant. Do not take pyrantel without first talking to your doctor if you are breast-feeding a baby. Children younger than 2 years of age should not use pyrantel unless otherwise directed by your doctor.

How should I take Pinworm Medicine (pyrantel)?

Take pyrantel exactly as directed by your doctor or as directed in the package labeling. If you do not understand these directions, ask your pharmacist, nurse, or doctor to explain them to you.

Take each dose with a full glass of water.

Pyrantel may be taken with or without food at any time of the day.

Shake the suspension well before me

Class: Skin and Mucous Membrane Agents, Miscellaneous
ATC Class: D06BB04
VA Class: DE500
Chemical Name: [5R - (5?,5a?,8a?,9?)] - 5,8,8a,9 - Tetrahydro - 9 - hydroxy - 5 - (3,4,5 - trimethoxyphenyl) - furo[3?,4?:6,7[naphtho[2,3 - d]]] - 1,3 - dioxol - 6(5aH) - one
Molecular Formula: C22H22O8
CAS Number: 518-28-5
Brands: Condylox

Introduction

Antimitotic agent.1 2 6 31 44

Uses for Podofilox

Human Papillomavirus (HPV) Infections

Treatment of external genital and perianal exophytic warts (condylomata acuminata) caused by HPV.1 2 5 7 9 10 12 13 14 16 21 22 23 24 25 26 27 28 44 45 46

CDC and others recommend that external HPV warts be treated with a self-administered topical therapy (podofilox, imiquimod), a topical therapy administered by a health-care provider (podophyllum resin, trichloroacetic acid [TCA], bichloroacetic acid [BCA]), or a surgical technique (cryotherapy, electrosu

Pronunciation: PI-per-a-SIL-in
Generic Name: Piperacillin
Brand Name: Generic only. No brands available.

Piperacillin is used for:

Treating serious bacterial infections. It may also be used to prevent infections during surgery.

Piperacillin is an antibacterial agent. It works by blocking the bacteria's cell wall growth, which kills the bacteria.

Do NOT use Piperacillin if:

  • you are allergic to any ingredient in Piperacillin
  • you have a history of allergic reaction to any penicillin (eg, amoxicillin), cephalosporin (eg, cephalexin), or beta-lactam antibiotic (eg, imipenem)
  • you are taking a tetracycline antibiotic (eg, doxycycline)

Contact your doctor or health care provider right away if any of these apply to you.

Before using Piperacillin:

Some medical conditions may interact with Piperacillin. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
  • if you have allergies to medicines, foods, or other substances
  • if you have cystic fibrosis, bowel inflammation, bleeding problems, congestive heart failure, or kidney problems
  • if you are on dialysis, or if you have a history of severe diarrhea or bowel problems due to an antibiotic
  • if you are on a salt-restricted diet or have low blood potassium

Generic Name: peginterferon alfa-2b (peg in ter FEAR on AL fa 2 b)
Brand Names: PegIntron, PegIntron Redipen

What is PEG-Intron Redipen (peginterferon alfa-2b)?

Peginterferon alfa-2b is made from human proteins that help the body fight viral infections.

Peginterferon alfa-2b is used to treat chronic hepatitis C in adults. Peginterferon alfa-2b is often used in combination with another medication called ribavirin (Copegus, Rebetol, RibaPak, Ribasphere, RibaTab) to treat hepatitis C in adults and children who are at least 3 years old.

Peginterferon alfa-2b may also be used for other purposes not listed in this medication guide.

What is the most important information I should know about PEG-Intron Redipen (peginterferon alfa-2b)?

You should not use this medication if you are allergic to peginterferon alfa-2b, or if you have autoimmune hepatitis, severe liver or kidney disease, or a hemoglobin blood cell disorder such as sickle-cell anemia or thalassemia. Peginterferon alfa-2b is often used together with another medication called ribavirin (Copegus, Rebetol, RibaPak, Ribasphere, RibaTab), which is known to cause birth defects or death in an unborn baby. Do not use peginterferon alfa-2b and ribavirin if you are pregnant, or if you are a man and your female sexual partner is pregnant.

Before using peginterferon alfa-2b, tell your doctor about all of your medical conditions, especially kidney disease, liver problems other than hepatitis, heart disease or high blood pressure, a thyroid disorder, eye problems, HIV or AIDS, ulcerative colitis, a blood cell disorder, an autoimmune disorder such as lupus or psoriasis, or a history of heart attack, stroke, organ transplant, depression, mental illness, drug or alcohol addiction, or suicidal thoughts or behaviors.

There are many other medicines that can interact with peginterf

Generic Name: mefenamic acid (me fe NAM ik)
Brand Names: Ponstel

What is Ponstel (mefenamic acid)?

Mefenamic acid is in a group of drugs called nonsteroidal anti-inflammatory drugs (NSAIDs). Mefenamic acid works by reducing hormones that cause inflammation and pain in the body.

Mefenamic acid is used to treat pain or inflammation caused by arthritis. It is also used to treat menstrual pain.

Mefenamic acid may also be used for other purposes not listed in this medication guide.

What is the most important information I should know about Ponstel (mefenamic acid)?

This medicine can increase your risk of life-threatening heart or circulation problems, including heart attack or stroke. Do not use this medicine just before or after having heart bypass surgery (also called coronary artery bypass graft, or CABG).

Seek emergency medical help if you have symptoms of heart or circulation problems, such as chest pain, weakness, shortness of breath, slurred speech, or problems with vision or balance.

This medicine can also increase your risk of serious effects on the stomach or intestines, including bleeding or perforation (forming of a hole). These conditions can be fatal and gastrointestinal effects can occur without warning at any time while you are taking mefenamic acid. Older adults may have an even greater risk of these serious gastrointestinal side effects.

Call your doctor at once if you have symptoms of bleeding in your stomach or intestines. This includes black, bloody, or tarry stools, or coughing up blood or vomit that looks like coffee grounds.

What should I discuss with my healthcare provider before taking Ponstel (mefenamic acid)?

Taking an NSAID can increase your risk of life-threatening heart or circulation problems, including heart attack or stroke. This risk wil